Commenced in January 2007
Paper Count: 31515
Algorithms for Computing of Optimization Problems with a Common Minimum-Norm Fixed Point with Applications
Abstract:This research is aimed to study a two-step iteration process defined over a finite family of σ-asymptotically quasi-nonexpansive nonself-mappings. The strong convergence is guaranteed under the framework of Banach spaces with some additional structural properties including strict and uniform convexity, reflexivity, and smoothness assumptions. With similar projection technique for nonself-mapping in Hilbert spaces, we hereby use the generalized projection to construct a point within the corresponding domain. Moreover, we have to introduce the use of duality mapping and its inverse to overcome the unavailability of duality representation that is exploit by Hilbert space theorists. We then apply our results for σ-asymptotically quasi-nonexpansive nonself-mappings to solve for ideal efficiency of vector optimization problems composed of finitely many objective functions. We also showed that the obtained solution from our process is the closest to the origin. Moreover, we also give an illustrative numerical example to support our results.
Digital Object Identifier (DOI): doi.org/10.5281/zenodo.1339698Procedia APA BibTeX Chicago EndNote Harvard JSON MLA RIS XML ISO 690 PDF Downloads 843
 K. Goebel, W. A. Kirk, A fixed point theorem for asymptotically nonexpansive mapping, Proc. Amer. Math. Soc. 35(1972), 171-174.
 C. E. Chidume, E. U. Ofoedu, H. Zegeye, Strong and weak convergence theorems for asymptotically nonexpansive mappings, J. Math. Anal. Appl. 280(2003), 364–374.
 L. Wang, Strong and weak convergence theorems for common fixed points of nonself asymptotically nonexpansive mappings, J. Math. Anal. Appl. 323(2006), 550-557.
 W. Guo, W. Guo, Weak convergence theorems for asymptotically nonexpansive nonself-mappings, Appl. Math. Lett. 24(2011), 2181-2185.
 W. Guo, Y. J. Cho, W. Guo, Convergence theorems for mixed type asymptotically nonexpansive mappings, Fixed Point Theory and Applications. 2012 2012:224.
 H. Zegeye, N. Shahzed, Approximation of the common minimum-norm fixed point of a finite family of asymptotically nonexpansive mappings, Fixed Point Theory Appl., 2013 2013:1, 12 pages.
 J. Schu, Iteration construction of fixed points of asymptotically nonexpansive mappings, J. Math. Anal. Appl. 158(1991), 407-413.
 M. O. Osilike, S. C. Aniagbosor, Weak and strong convergence theorems for fixed points of asymptotically nonexpansive mappings, Math. Comput. Modelling. 256(2001), 431-445.
 Y.I. Alber, Metric and generalized projection opeators in Banach spaces: properties and applications, in: Theory and Applications of Nonlinear Operators of Accretive and Monotone Type, Lecture Notes in Pure and Applied Mathematics, Dekker, New York, 1996, pp. 1550.
 C. Byrne, Iterative oblique projection onto convex subset and the split feasibility problem, Inverse Problems. 18 (2002), 441-453.
 H. K. Pathak, V. K. Sahu, Y. J. Cho, Approximation of a common minimum-norm fixed point of a finite family of σ-asymptotically quasi-nonexpansive mappings with applications, J. Nonlinear Sci. Appl. 9 (2016), 3240-3254.
 Y. Censor, T. Bortfeld, B. Martin, A. Trofimov, A unified approach for inversion problem in intensity-modulated radiation therapy, Phys. Med. Biol. 51(2006), 2353-2365.
 Y. Censor, T. Elfving, A multiprojection algorithm using Bregman projection in a product space, Numer. Algoritms. 8 (1994), 221-239.
 X. Yang, Y. C. Liou, Y. You, Finding minimum-norm fixed point of nonexpansive mapping and applications, Math. Problem in Engin. Article ID 106450, (2011), 13 pp.
 Y. Hao, S. Y. Cho, X. Qin, Some weak convergence theorems for a family of asymptotically nonexpansive nonself mappings, Fixed Point Theo. Appl. 2010, Article ID 218573, 11 pp.
 S. Kamimura, W. Takahashi, Strong convergence of a proximal-type algorithm in a Banach space, SIAM J. Optim. 13 (2002) 938-945.
 J. G. Ohara, P. Pillay, H. K. Xu, Iteration approaches to convex feasibility problem in Banach spaces, Nonlinear Anal. 64 (2006), 2022-2042.
 P. E. Manige, Strong convergence of projected subgradient methods for nonsmooth and nonstrictly convex minization, Set-Valued Anal, 16 (2008), 899-912.
 H. Zegeye, E. U. Ofoedu, N. Shahzad, Convergence theorems for equilibrium problem, variational inequality problem and countably infinite relatively quasi-nonexpansive mappings, Appl. Math. Comput. 216 (2010), 3439-3449